# SDR SWIA95617

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27278
- Make and model: Swrngn SA227AC
- Aircraft serial: AC732
- Engine: Garrtt TPE33111U
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 223002
- Condition: Failed
- Location: Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHEN RETRACTING THE LANDING GEAR AFTER TAKEOFF, BOTH HYD LIGHTS ILLUMINATED AND HYD PRESSURE DROPPED TO ZERO.  RETURN FOR LANDING.  AFTER EMERGENCY GEAR EXTENSION, FOUND THE HYD ACCUMULATOR CRACKED.  REPLACED ACCUMULATOR.  SERVICED SYSTEM.  RAN LT AND RT ENGINES, BLED AND RESERVICED.  OPS AND LEAK CK GOOD.
